# SDR MWEA050032

- Difficulty date: April 14, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 47,649 hours, 46,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591143357
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED APPROXIMATELY 1.5 INCHES, PROGRESSING FROM FORWARD TO AFT SIDE OF RIVET, STATION 1380 ABOUT 1 INCH ABOVE LONGERON 14.  REPAIRED DOUBLER.
